PL EN


2007 | 54 | 3 | 58-62
Article title

SOME REMARKS ABOUT THE PREDICTION ON INDEPENDENT ECONOMETRIC MODELS

Authors
Title variants
Languages of publication
PL
Abstracts
EN
The aim of the article is to present that the predictions based on the 'i'-the equation of reduced form is equal on 'i'-the revised equation
Year
Volume
54
Issue
3
Pages
58-62
Physical description
Document type
ARTICLE
Contributors
author
  • M. Kolupa, Wyzsza Szkola Spoleczno-Ekonomiczna, ul. Kasprzaka 29/31, 01-234 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
07PLAAAA03066280
YADDA identifier
bwmeta1.element.8a306ced-31ba-390e-9c58-73b3b0971ca1
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.